# SDR CALA2013081690497

- Difficulty date: August 16, 2013
- Submitted: August 19, 2013
- Operation: Air carrier
- Aircraft: N661UA
- Make and model: Boeing 767322
- Aircraft serial: 27158
- Aircraft time: 87,000 hours, 13,816 cycles
- Engine: Pwa PW4060
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Drain
- Condition: Clogged
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 J BOX DRAIN NEEDS TO BE CHECKED,  DRAIN IS CLOGGED UP, MOISTURE WAS IN CONNECTORS.  CLEANED "J" BOX DRAIN OF CLOG.
